MathSciNet Relay Station
MathSciNet bibliographic data
MR255559 15.15
Newman, T. G.; Odell, P. L. On the concept of a $p-q$ generalized inverse of a matrix. SIAM J. Appl. Math. 17 1969 520–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement